# SDR SWIA201335278

- Difficulty date: October 30, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 24,864 hours, 14,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFE FWD & AFT OF FS977.00 STRINGER 27.  C-CHECK REPAIRED CHAFE FWD & AFT OF FS 977.00 STRINGER 27 IAW REO.
